Sur un ensemble des lignes cantoriennes
Menchoff, D.
Prace Matematyczno-Fizyczne, Tome 32 (1922), p. 107-111 / Harvested from The Polish Digital Mathematics Library
Publié le : 1922-01-01
EUDML-ID : urn:eudml:doc:215436
@article{bwmeta1.element.bwnjournal-article-pmfv32i1p7bwm,
     author = {D. Menchoff},
     title = {Sur un ensemble des lignes cantoriennes},
     journal = {Prace Matematyczno-Fizyczne},
     volume = {32},
     year = {1922},
     pages = {107-111},
     language = {fra},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-pmfv32i1p7bwm}
}
Menchoff, D. Sur un ensemble des lignes cantoriennes. Prace Matematyczno-Fizyczne, Tome 32 (1922) pp. 107-111. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-pmfv32i1p7bwm/